Alert archive / New Hampshire / River Flood Warnings in 2012

River Flood Warning 5, NWS Gray, ME

June 2, 2012Carroll County, New Hampshire

NWS Gray, ME issued this river flood warning at Jun 2, 2012, 9:39 PM EDT for Carroll County, New Hampshire. It took effect at Jun 3, 2012, 6:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2012, 9:39 PM EDT (01:39 UTC)
In effect from
Jun 3, 2012, 6:00 AM EDT
Expired
Jun 3, 2012, 5:33 PM EDT
In force
12 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Carroll County, NH

The radar

The Portland,ME radar (KGYX), 76 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saco River near Conway (CNWN3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01064500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WGUS41 KGYX 030139
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
939 PM EDT SAT JUN 2 2012

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC003-031339-
/O.NEW.KGYX.FL.W.0005.120603T1000Z-120603T2248Z/
/CNWN3.1.ER.120603T1000Z.120603T1200Z.120603T1648Z.NO/
939 PM EDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SACO RIVER NEAR CONWAY
* FROM SUNDAY MORNING UNTIL SUNDAY EVENING.
* AT 08PM SATURDAY THE STAGE WAS...5.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND  
  CONTINUE TO RISE TO NEAR 11.5 FEET BY 8 AM SUNDAY. THE RIVER WILL      
  FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.

* AT 9.5 FEET MOAT BROOK BRIDGE IS FLOODED AT TRANSVALE ACRES AND    
  THE LOWER PART OF E ROAD IS FLOODED
* AT 10 FEET 2 FEET OF WATER COVERS BEACH CAMPING AREA AND EASTERN
  SLOPES CAMPING AREA.
* AT 12 FEET MUCH OF TRANSVALE ACRES IS FLOODED FROM MOAT BROOK
  BRIDGE EAST TO THE SACO RIVER.
$$
4 follow-up statements
179 
WGUS81 KGYX 031038
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
638 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE AND MAINE

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC003-032238-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-120604T0234Z/
/CNWN3.1.ER.120603T0505Z.120603T1200Z.120603T2034Z.NO/
638 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL THIS EVENING.
* AT 6 AM THIS MORNING THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 8 AM. THE
RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC005-032238-
/O.CON.KGYX.FL.W.0007.000000T0000Z-120604T0145Z/
/WBKM1.1.ER.120603T0557Z.120603T1200Z.120603T1945Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL THIS EVENING.
* AT 6 AM SUNDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY LATE THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC017-032238-
/O.EXT.KGYX.FL.W.0006.000000T0000Z-120604T0118Z/
/ROXM1.1.ER.120603T0715Z.120603T1200Z.120603T1918Z.NO/
638 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL THIS EVENING.
* AT 6 AM THIS MORNING THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET THIS MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC025-032238-
/O.CON.KGYX.FL.W.0008.120603T2340Z-120606T1010Z/
/SKOM1.1.ER.120603T2340Z.120604T1200Z.120606T0410Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 3 AM THIS MORNING THE FLOW WAS 7068 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 42540 CFS BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
MORNING.

$$

MEC011-032238-
/O.CON.KGYX.FL.W.0009.120604T0138Z-120605T1800Z/
/SIDM1.1.ER.120604T0138Z.120604T1200Z.120605T1200Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 5 AM THIS MORNING THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 18.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY MORNING.

$$

MEC011-032238-
/O.CON.KGYX.FL.W.0010.120604T0308Z-000000T0000Z/
/AUGM1.1.ER.120604T0308Z.120604T1200Z.000000T0000Z.UU/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 6 AM THIS MORNING THE STAGE WAS 3.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 15.4 FEET BY MONDAY MORNING.

$$
307 
WGUS81 KGYX 031432
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1032 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...MAINE
  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-040232-
/O.CON.KGYX.FL.W.0005.000000T0000Z-120604T0234Z/
/CNWN3.1.ER.120603T0505Z.120603T1130Z.120603T2034Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL THIS EVENING.
* AT 10AM SUNDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC005-040232-
/O.EXT.KGYX.FL.W.0007.000000T0000Z-120604T0404Z/
/WBKM1.1.ER.120603T0557Z.120603T1500Z.120603T2204Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL LATE TONIGHT.
* AT 10AM SUNDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY LATE THIS
MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.


$$

MEC001-040232-
/O.EXT.KGYX.FL.W.0011.120604T0454Z-120605T0800Z/
/AUBM1.1.ER.120604T0454Z.120604T1200Z.120605T0200Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* FROM AFTER MIDNIGHT TOMORROW UNTIL LATE MONDAY NIGHT.
* AT 09AM SUNDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO 
  RISE TO NEAR 14.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD 
  STAGE BY TOMORROW LATE EVENING.


$$

MEC017-040118-
/O.CON.KGYX.FL.W.0006.000000T0000Z-120604T0118Z/
/ROXM1.1.ER.120603T0715Z.120603T1015Z.120603T1918Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL THIS EVENING.
* AT 10AM SUNDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC025-040232-
/O.EXT.KGYX.FL.W.0008.120603T2339Z-120606T1010Z/
/SKOM1.1.ER.120603T2339Z.120604T1200Z.120606T0410Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 08AM SUNDAY THE FLOW WAS 7350 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 42540 CFS BY TOMORROW
MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.

$$

MEC011-040232-
/O.CON.KGYX.FL.W.0009.120604T0138Z-120605T1800Z/
/SIDM1.1.ER.120604T0138Z.120604T1200Z.120605T1200Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 09AM SUNDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 
  18.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY 
  TUESDAY MORNING.


$$

MEC011-040232-
/O.CON.KGYX.FL.W.0010.120604T0308Z-000000T0000Z/
/AUGM1.1.ER.120604T0308Z.120604T1200Z.000000T0000Z.UU/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 10AM SUNDAY THE STAGE WAS 2.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 
  15.4 FEET BY TOMORROW MORNING.


$$
911 
WGUS81 KGYX 031725
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
125 PM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...MAINE

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-040108-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-120604T0108Z/
/CNWN3.1.ER.120603T0505Z.120603T1130Z.120603T1908Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* AT 12PM SUNDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC005-040404-
/O.CON.KGYX.FL.W.0007.000000T0000Z-120604T0404Z/
/WBKM1.1.ER.120603T0557Z.120603T1500Z.120603T2204Z.NO/
125 PM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* AT 01PM SUNDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD STAGE
AROUND 08PM THIS EVENING.


$$

MEC001-040525-
/O.EXT.KGYX.FL.W.0011.120603T2350Z-120605T1900Z/
/AUBM1.1.ER.120603T2350Z.120604T1200Z.120605T1300Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 12PM SUNDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO
  NEAR 16.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY 
  LATE TUESDAY MORNING.


$$

MEC017-032358-
/O.EXT.KGYX.FL.W.0006.000000T0000Z-120603T2358Z/
/ROXM1.1.ER.120603T0715Z.120603T1015Z.120603T1758Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* AT 01PM SUNDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE JUST
AFTER 02PM.


$$
973 
WGUS81 KGYX 032133
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
533 PM EDT SUN JUN 3 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-032203-
/O.CAN.KGYX.FL.W.0005.000000T0000Z-120604T0108Z/
/CNWN3.1.ER.120603T0505Z.120603T1130Z.120603T1851Z.NO/
533 PM EDT SUN JUN 3 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL THIS EVENING.
* AT 04PM SUNDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 9.0 FEET.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Jun 2, 8:51 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 2, 8:51 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
851 PM EDT SAT JUN 2 2012

.SYNOPSIS...
AN UPPER LOW PRESSURE SYSTEM SLOWLY MOVING EAST FROM THE GREAT
LAKES WILL ALLOW A SECONDARY COASTAL LOW TO GRADUALLY DEVELOP
OVER SOUTHERN NEW ENGLAND TONIGHT AND MOVE INTO THE GULF OF MAINE
SUNDAY. THIS SURFACE LOW WILL FURTHER DEVELOP EAST OF NEW ENGLAND
SUNDAY NIGHT AND MONDAY AND THEN BECOME THE PRIMARY LOW WITH TIME
AND STALL OVER THE GULF OF MAINE THROUGH MOST OF THE WEEK AS IT
BECOMES VERTICALLY STACKED IN THE ATMOSPHERE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
2050...AN UPDATE MADE BASED ON CURRENT OBS...BUT HAVE ALSO SHIFTED
THE AXIS OF HEAVIEST QPF BACK A BIT TO THE WEST...BASED ON THE
CURRENT PLUME OF HEAVY RAIN WHICH HAS EXTENDED FROM COASTAL YORK
CTY...NWD ALONG THE ME/NH BORDER FOR A COUPLE HOURS NOW. IT IS
SLOWLY STARTING TO SHIFT EAST AT THIS TIME...BUT 1-2" HAS FALLEN
OVER THIS AREA...WITH ANOTHER 1-2" POSSIBLE POSSIBLE NY AROUND
MIDNIGHT.

1800...UPDATED MAINLY FOR WINDS INCLUDING ISSUING A WIND DAVY FOR
THE HIGHER TERRAIN...ABC 1K FT...ABOVE THE CT RV CLY IN WREN NH.
MODELS CONTINUE TO SUGGEST 925-850 MB CORE OF AROUND 50 KT WINDS
WHICH WILL SHIFT NE ACROSS THE AREA THROUGH 01-02Z. THEREFORE THE
WIND ADV WILL TROUGH 02Z.  HAVE RECEIVED A FEW REPORTS OF
TREES/WIRES DOWN IN THIS AREA ALREADY. HARDEST HIT AREAS WILL BE
ALONG THE HIGHER OF THE WESTERN SLOPES WHERE THE MIXING WILL BE
ENHANCED IN THE DOWNSLOPE FLOW.

PREVIOUSLY...MODELS SHOW A NEGATIVELY TILTED UPPER TROF SPAWNING
A SECONDARY LOW OVER SOUTHERN NEW ENGLAND TONIGHT WITH RAIN TO BE
ENHANCED NORTH OF THE AXIS OF THE DEVELOPING LOW. THE SYSTEM IS
VERY SLOW MOVING SO BANDING OF RAIN AND EVEN SOME TRAINING
EXPECTED WITH SOME OF THE BANDS SO WILL KEEP THE FLOOD WATCH
ACROSS ALL AREAS AS IS. LATEST GUIDANCE SUGGESTS THE MAXIMUM
RAINFALL TO BE FROM THE MAINE FOOTHILLS TO THE SOUTHERN AND
MIDCOAST AREAS OF MAINE. FURTHER WEST IN NEW HAMPSHIRE LESSER
AMOUNTS ARE EXPECTED BUT THE THREAT OF SOME HEAVIER BANDS ARE
STILL POSSIBLE IN THOSE AREAS. 3-6 INCHES STILL EXPECTED ACROSS A
GOOD PORTION OF SRN ME INCLUDING THE FOOTHILLS WHERE SOME LOCALLY
HIGHER AMTS CAN'T BE RULED OUT DUE TO STG OROGRAPHIC LIFT INTO
THOSE AREAS THRU MOST OF TONIGHT. USED RFCQPF AMTS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SURFACE LOW STALLS IN THE GULF OF MAINE AND SLOWLY DEVELOPS
VERTICALLY WITH TIME AS THE GT LAKES LOW DROPS SEWD AND BEGINS TO
MERGE. BANDS OF RAIN ALONG WITH SOME WRAPAROUND MSTR WILL CONTINUE
MOSTLY OVER MAINE BUT AT TIMES WORK INTO NH. WINDS WILL BECOME
NNELY AND TEMPS TO REMAIN COOL. FOR POPS USED A BLEND OF THE
NAM/GFS. THE FLOOD WATCH AND COASTAL FLOOD WATCH WILL CONTINUE.
TEMPS WILL REMAIN COOL.  OVERALL PREFERRED POPS FROM GFS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
DEEP LAYER MOIST CYCLONIC FLOW WILL CONTINUE THROUGH AT LEAST
WEDNESDAY. THIS MEANS CLOUDY SKIES...AND ON AND OFF LIGHT SHOWER
ACTIVITY ALONG WITH LOWER THAN NORMAL TEMPERATURES THROUGH THAT
PERIOD. THEREAFTER...SOME IMPROVEMENT IS EXPECTED...BUT WITH
CYCLONIC FLOW REMAINING IN PLACE WITH ANOTHER SHORT WAVE TROUGH
DROPPING IN...WE CANNOT RULE OUT PERIODS OF CLOUDS AND SHOWERS
THURSDAY THROUGH THE WEEKEND.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...MVFR TO IFR CONDS IN RAIN AND PATCHY FOG THRU SUN NIGHT.

LONG TERM...MVFR TO LOWER END VFR BKN SKIES ARE EXPECTED MONDAY
THROUGH THURSDAY WITH LOW PRESSURE NEARBY.

&&

.MARINE...
SHORT TERM...WILL CONTINUE THE GALE WARNING OVER THE OUTER WATERS
AND SCA IN THE BAYS THRU SUNDAY. STRONG ESELY WINDS HAVE ALREADY
BEGUN TO DEVELOP NEAR THE IOS C-MAN ATTM AND THIS AREA OF STRONG
WINDS WILL GRADUALLY INTENSIFY AND MOVE NORTHEAST ACROSS ALL THE
OUTER WATERS BY THIS EVENING. A STG LO LEVEL JET WILL BE MOVING
OVER THE WATERS WITH POSSIBLY A 3-6 HR WINDOW OF STG GALES. SEAS
WILL CONT TO BUILD AND SWAN MODEL SEEMS TO HANDLE SEAS FCST WELL
REACHING 12 FT. THE LOW MOVES INTO THE GULF OF MAINE SUNDAY AND
SUNDAY NIGHT SO WINDS WILL BACK TO A MORE NELY FLOW SUNDAY AND
SUNDAY NIGHT BUT BANDS OF STG WINDS WILL CONTINUE.

LONG TERM...NORTHEAST GALES POSSIBLE MONDAY INTO MONDAY NIGHT WITH
LOW PRESSURE NEARBY. EVENTUALLY...THE LOW WILL MOVE EAST AND THE
GRADIENT WILL WEAKEN AND CONDITIONS WILL IMPROVE STARTING LATER
MONDAY NIGHT.

&&

.HYDROLOGY...
HEAVY...SOAKING RAINS ARE EXPECTED OVER THE REGION THIS WEEKEND.
RIGHT NOW...HIGHEST RAINFALL TOTALS ARE EXPECTED OVER THE MID
COAST OF MAINE. ENHANCED UPSLOPING RAINS POSSIBLE ACROSS THE
SOUTHEAST FACING HIGHER TERRAIN OF NH AND ME. AREAS DOWNSLOPE OF
THE SE FLOW WILL SEE REDUCED AMOUNTS. THIS WOULD INCLUDE THE
CONNECTICUT RIVER VALLEY AND AREAS NEAR THE CANADIAN BORDER IN NRN
NH AND WRN ME.

THERE WILL BE A TROPICAL CONNECTION AT SOME POINT DURING THIS
EVENT AS MOISTURE FROM THE SYSTEM NEAR FLORIDA GETS ENTRAINED...
AT LEAST IN THE UPPER LEVELS OF THE ATMOSPHERE. THIS WOULD ALSO
ENHANCE RAINFALL AMOUNTS. MODELS MAY NOT BE HANDLING THIS
CONNECTION VERY WELL...AND ARE TENDING TOWARDS KEEPING MOISTURE
FROM THE TWO SYSTEMS COMPLETELY SEPARATE. EVEN SO... MODELS
CONTINUE TO FORECAST VERY HIGH RAINFALL AMOUNTS AND HAVE BEEN
DOING SO FOR SEVERAL RUNS. THUS FAIRLY HIGH CONFIDENCE THAT
SIGNIFICANT AND POSSIBLY FLOOD PRODUCING RAINFALL WILL FALL
ACROSS A GOOD PORTION OF THE FCST AREA.

A FLOOD WATCH CONTINUES FOR LATER TDA THRU SUNDAY. QPF EXPECTED
TO BE 3 TO 6 INCHES WITH LESSER AMOUNTS OVER WESTERN AND SOUTHERN
NEW HAMPSHIRE.

CAMPGROUNDS ALONG CREEKS AND RIVERS... PARTICULARLY IN THE NORTH
CONWAY AREA... WILL NEED TO TAKE NOTICE AND WE HAVE CONTACTED THE
LOCAL FIRE CHIEF FOR THAT REGION. LAST YEARS TROPICAL SYSTEM HAS
CHANGED THE GEOMORPHOLOGY OVER THESE RIVERBEDS...WITH PILES OF
COBBLESTONE IN THE RIVERBEDS. OTHER STREAMS AND RIVERS ARE ALSO
VULNERABLE TO FLOODING DEPENDING ON RAINFALL TOTALS. POOR DRAINAGE
URBAN FLOODING MAY ALSO BE A CONCERN.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES WILL COMBINE WITH BUILDING WAVES AND A
STORM SURGE OF A HALF FOOT TO A FOOT AND A HALF NEAR THE TIME OF
HIGH TIDE LATER THIS EVENING AND POSSIBLY AGAIN LATER SUNDAY
EVENING.

THE TIDES THAT ARE BEING CLOSELY MONITORED ARE THE 11.4 FOOT
ASTRONOMICAL HIGH TIDE IN PORTLAND HARBOR AT 954 PM THIS EVENING
AND ANOTHER ASTRONOMICAL HIGH TIDE OF 11.7 FEET AT 1048 PM SUNDAY
EVENING. TONIGHT THE HIGH TIDES MAY REACH CLOSE TO 12.5 FEET AND THIS
WILL PRODUCE COASTAL FLOODING AND SPLASH-OVER ALONG WITH SOME
BEACH EROSION. THE TIDAL FLOOD STAGE IN PORTLAND IS 12 FEET.

WILL CONTINUE THE FLOOD WATCH FOR SUNDAY AND SUNDAY NIGHTS HIGH
TIDES AS WELL. IT IS IMPORTANT TO NOTE ESPECIALLY THE HIGH TIDE
SUNDAY NIGHT MAY POSE MORE PROBLEMS SINCE THE ASTRONOMICAL HIGH
TIDE IS EVEN HIGHER THAN ITS PREDECESSORS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MEZ007>009-012>014-
     018>028.
     COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
     MEZ023>028.
     COASTAL FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH LATE
     SUNDAY NIGHT FOR MEZ023>028.
NH...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NHZ001>010-013-014.
     WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NHZ001>003-005-
     007.
     COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR NHZ014.
     COASTAL FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH LATE
     SUNDAY NIGHT FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ151-153.
     GALE WARNING UNTIL 6 PM EDT SUNDAY FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 2, 6:16 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
616 PM EDT SAT JUN 2 2012

NHZ001>003-005-007-031015-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-
SULLIVAN-
616 PM EDT SAT JUN 2 2012

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-018>022-NHZ004-006-008>010-013-031015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN CARROLL-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
616 PM EDT SAT JUN 2 2012

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ014-031015-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
616 PM EDT SAT JUN 2 2012

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...COASTAL FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH
LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WARNING.
   COASTAL FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-031015-
PENOBSCOT BAY-CASCO BAY-
616 PM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NORTHEAST GALES POSSIBLE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-152-154-031015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
616 PM EDT SAT JUN 2 2012

...GALE WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 2, 6:28 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
628 PM EDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND DMG ENFIELD                 43.64N  72.14W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            TREE DOWN

0500 PM     NON-TSTM WND DMG CANAAN                  43.65N  72.01W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            TREE DOWN ON CAR

0520 PM     NON-TSTM WND DMG LYME                    43.81N  72.16W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            POWER LINES DOWN

0600 PM     NON-TSTM WND DMG BETHLEHEM               44.28N  71.69W
06/02/2012                   GRAFTON            NH   STATE POLICE

            TREES DOWN

&&

EVENT NUMBER GYX1200029 GYX1200030 GYX1200031 GYX1200032

MJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:34 PM EDTAreal Flood WarningGYXCarroll, Coos, Grafton10 hr
Jun 3, 12:42 AM EDTCoastal Flood WatchGYXRockingham10 hr
Jun 3, 10:45 AM EDTCoastal Flood WarningGYXRockingham14 hr
Jun 3, 3:24 PM EDTCoastal Flood WatchGYXRockingham19 hr

Nearby

River Flood Warnings in New Hampshire, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.